# SDR GTIA2018030302486

- Difficulty date: March 3, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 43,582 hours, 20,372 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR IN CABIN AFTER TURNING ON PACK 2. OPERATED AT FULL HOT AND FULL COLD FOR 30 MIN NO ODER DETECTED IAW AMM 21-63-00 THIS DMI 2369336-1 PLACARD REMOVED.
